# SDR DALA2023040502674

- Difficulty date: March 31, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 53,822 hours, 38,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME STRUCK BY BELT LOADER IN MSP. REMOVED DAMAGE DOUBLER, DAMAGE CONTAINED. ACCOMPLISHED HFEC INSPECTION OF CUT-OUT IAW NDT SPM 06-10-01.01. NO CRACKS NOTED. REMOVED DAMAGE SEAL DEPRESSOR. DAMAGE CONTAINED. REPAIRED SKIN PER B717 SRM 53-20-15 OPTION 2. INSTALLED FILLER WASHERS PER B717 SRM 53-20-15 OPTION 2 SHEET 3. INSTALLED SEAL DEPESSOR REPAIR ALL RII COMPLETED PER SRM B717 23-20-15. PERMANENT REPAIR #10 DEFERRED TO MON VISUAL AT 8,000 CYCLES AND REPETITIVE AT 8,000 CYCLES. (LP #2697684)
